# SDR WVER2016112092604

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 29,911 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Fuselage
- Part time: 29,911 hours, 24,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT SERVICE DOOR SURROUND STRUCTURE AT FS 319.70 FLOOR LEVEL IS CORRODED.
